# SDR ABXA000069

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Indicator
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, ON GEAR RETRACTION, RIGHT MAIN GEAR INDICATED UNSAFE.  RECYCLED GEAR, UNSAFE LIGHT WENT OUT.  CONTINUED FLIGHT WITH NO FURTHER  PROBLEMS.  CHECKED OPERATION OF RIGHT MAIN LANDING GEAR AND CONTROLS.  NO DEFECTS NOTED.  LUBRICATED MAIN LANDING GEAR.
